Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Stopped adderall xr, have change in heart rate. Is this normal?

Hi, last week i was perscribed 20 mgs of adderal xr, i took it for a few days, i felt great on it and all but i had trouble sleeping at night so itook a break today, but ive noticed my heart rate is at about 90bmp still and i dont know what my normal resting heart rate is, im a male, 17 years old, 135 pounds, and pretty 90bpm normal
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response

Welcome to HealthcareMagic Forum

Heart rate 90 BPM come within normal limit. But it is always compared with basal values. Raised heart beat can occur in withdrawal due to Adderall.

If you have other symptoms apart from raised heart beat, you can meet your physician.

Wish you Good Health and all the best.

Dr. Ashish Mittal
Answered: Tue, 29 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor